uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
THE MINIMAL SPANNING TREE IN A COMPLETE GRAPH AND A FUNCTIONAL LIMIT-THEOREM FOR TREES IN A RANDOM GRAPH
Uppsala University.
1995 (English)In: RANDOM STRUCTURES & ALGORITHMS, Vol. 7, no 4, 337-355 p.Article in journal (Other scientific) Published
Abstract [en]

The minimal weight of a spanning tree in a complete graph K-n with independent, uniformly distributed random weights on the edges is shown to have an asymptotic normal distribution. The proof uses a functional limit extension of results by Barbour and Pit

Place, publisher, year, edition, pages
JOHN WILEY & SONS LTD , 1995. Vol. 7, no 4, 337-355 p.
Identifiers
URN: urn:nbn:se:uu:diva-27028OAI: oai:DiVA.org:uu-27028DiVA: diva2:54922
Note
Addresses: JANSON S, UNIV UPPSALA, DEPT MATH, POB 480, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 352 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf